# SDR FDEA201204261625

- Difficulty date: April 26, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46629
- Aircraft time: 82,912 hours, 34,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27401
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP LOWER SURFACE SKIN BET X-467 AND X-478 HAS SEVERAL DENTS.  FOUND DENTS OUT OF LIMITS IAW SRM 51-80-01, VOL II  AND 57-10-00,  VOL I. REPAIRED DAMAGED AREA IAW SRM 57-10-00, FIGURE 7.  MAJOR REPAIR.
